EconPapers    
Economics at your fingertips  
 

A limit theorem for equilibria under ambiguous belief correspondences

Giuseppe De Marco and Maria Romaniello

Mathematical Social Sciences, 2013, vol. 66, issue 3, 431-438

Abstract: Previous literature shows that, in many different models, limits of equilibria of perturbed games are equilibria of the unperturbed game when the sequence of perturbed games converges to the unperturbed one in an appropriate sense. The question of whether such a limit property extends to the equilibrium notions in ambiguous games is not yet as clear as it seems; in fact, previous literature shows that the extension fails in simple examples.

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489613000814
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Limit Theorem for Equilibria under Ambiguous Beliefs Correspondences (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:66:y:2013:i:3:p:431-438

DOI: 10.1016/j.mathsocsci.2013.10.001

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:66:y:2013:i:3:p:431-438